# SDR AALA202203031093

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 60,112 hours, 35,021 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD L1 LAVATORY  DOOR DIFFICULT TO OPEN/CLOSE. LUBRICATED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
